Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 89, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2011, 6:57 PM CDT for Lawrence County, Missouri. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2011, 6:57 PM CDT (23:57 UTC)
- Expired
- Apr 22, 2011, 7:26 PM CDT
- In force
- 29 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lawrence County, MO
The radar
The Springfield radar (KSGF), 37 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 3:34 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -391 J/kg
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 516 m²/s²
- 0-3 km storm-relative helicity
- 554 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
909 WUUS53 KSGF 222357 SVRSGF MOC109-230045- /O.NEW.KSGF.SV.W.0089.110422T2357Z-110423T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 657 PM CDT FRI APR 22 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LAWRENCE COUNTY IN SOUTHWEST MISSOURI... * UNTIL 745 PM CDT. * AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 5 MILES SOUTHWEST OF STOTTS CITY...OR 9 MILES NORTH OF MONETT...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IMPACTED INCLUDE AURORA...CHESAPEAKE...FREISTATT... HALLTOWN...HOBERG...MARIONVILLE...MOUNT VERNON...PIERCE CITY... STOTTS CITY AND VERONA. INTERSTATE 44 BETWEEN MILE MARKERS 33 AND 58 WILL ALSO BE IMPACTED BY THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI. && LAT...LON 3728 9361 3694 9361 3693 9405 3716 9406 TIME...MOT...LOC 2358Z 252DEG 35KT 3705 9397 WIND...HAIL 60MPH 1.00IN $$ SCHAUMANN
1 follow-up statement
035 WWUS53 KSGF 230026 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 726 PM CDT FRI APR 22 2011 MOC109-230036- /O.CAN.KSGF.SV.W.0089.000000T0000Z-110423T0045Z/ LAWRENCE MO- 726 PM CDT FRI APR 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3728 9361 3694 9361 3693 9405 3716 9406 TIME...MOT...LOC 0026Z 252DEG 35KT 3713 9364 $$ SCHAUMANN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:25 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Apr 22, 3:25 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT FRI APR 22 2011
.DISCUSSION...
/ISSUED 310 PM CDT FRI APR 22 2011/
CONCERNS ARE SEVERE WEATHER AND HEAVY RAIN/FLOODING POTENTIAL.
SEE THE LATEST CONVECTIVE UPDATE BELOW FOR MORE DETAIL. QUICK LOOK
AT THE 20Z KSGF SOUNDING STILL SHOWS A CAP IN PLACE AT 750MB...BUT
PROGGED SOUNDINGS INDICATE A WEAKENING TREND WITH AN APPROACHING
SHORTWAVE OVER KS AND CONTINUED SFC HEATING. INITIATION IS STILL
EXPECTED...BUT WILL BE A LITTLE SLOWER THAN 4KM WRF WOULD
INDICATE...AROUND 21Z-22Z. THE OVERALL SET UP HAS SOME SIMILARITIES
TO THE SEVERE WEATHER LAST TUE.
A COLD FRONT PUSHING INTO THE WESTERN CWFA WILL GRADUALLY SLOW AND
STALL FROM THE OH VLY...THROUGH THE OZARKS INTO NORTHEAST OK BY
SAT MORNING. DEEP GULF MOISTURE WILL BE TRANSPORTED INTO THE
ELEVATED BAROCLINIC ZONE OVER THE WEEKEND INTO EARLY NEXT WEEK.
THE HEAVIEST RAINFALL WILL LIKELY OCCUR WITH THE STRONGER
NOCTURNAL OW LEVEL JET BOTH SATURDAY NIGHT AND AGAIN SUNDAY
NIGHT. OF PARTICULAR CONCERN IS SUNDAY NIGHT AND MONDAY WITH STRONGER
LOW LEVEL FLOW/MOISTURE TRANSPORT PROGGED AHEAD OF AN APPROACHING
SHORTWAVE AND SFC WAVE ALONG THE FRONT. PRECIPITABLE WATER VALUES
OF 1.50 INCHES AT TIMES WILL LEAD TO POTENTIALLY HEFTY RAINFALL
AMOUNTS. THE CURRENT FLASH FLOOD WATCH INTO MONDAY HAS NOT
CHANGED...BUT OF PARTICULAR CONCERN WILL BE THE NIGHTTIME AND
MORNING HOURS WHEN THE RAIN HAS THE POTENTIAL TO BE THE HEAVIEST.
IN THE GRIDS...STILL HAVE RAINFALL TOTALS ON THE ORDER OF SIX
INCHES.
THE NEWS DOES NOT GET ANY BETTER INTO THE MIDDLE OF THE WEEK. THE
GFS AND ECMWF ARE IN GOOD AGREEMENT IN DIGGING ANOTHER SHORTWAVE
INTO THE CENTRAL AND SOUTHERN PLAINS MON NIGHT AND THEN AGAIN TUE
NIGHT/EARLY WED. ANY HEAVY RAIN BY THIS TIME WILL FALL IMMEDIATELY
AS RUNOFF. THE POTENTIAL EXISTS FOR A VERY DANGEROUS FLOODING
SITUATION OVER THE NEXT FEW DAYS. THE OVERALL SEVERE STORM
POTENTIAL WILL EXIST DURING THIS TIME...BUT THAT WILL BE A MORE OF
SHORT TERM FCST CONCERN.
FINALLY LOOKS LIKE DRIER WEATHER LATE IN THE EXTENDED THU-FRI.
&&
.PREVIOUS DISCUSSION...
/133 PM CDT FRI APR 22 2011/
MESOSCALE CONVECTIVE DISCUSSION...
BREAKS IN THE CLOUDS OCCURRED ACROSS SOUTHERN MISSOURI AND
SOUTHEAST KANSAS DURING THE LATE MORNING HOURS...WHICH HAS ALLOWED
TEMPERATURE TO WARM INTO THE UPPER 70S TO THE LOWER 80S. STRONG
SOUTH TO SOUTHWEST WINDS HAVE HELPED TO ADVECT GULF MOISTURE INTO
THE REGION AS SURFACE DEW POINTS ARE IN THE LOWER TO MIDDLE 60S.
AS A RESULT INSTABILITY HAS INCREASED ACROSS THE AREA WITH 1500 TO
3000 J/KG OF ML CAPE FROM NORTHEASTERN OKLAHOMA TO CENTRAL
MISSOURI. THERE IS A CAP IN PLACE ACROSS THE AREA...BUT AS
TEMPERATURES CONTINUE TO HEAT THE CAP IS SLOWLY WEAKENING THIS
AFTERNOON.
A WEAK UPPER LEVEL WAVE IS PUSHING ACROSS THE CENTRAL AND SOUTHERN
PLAINS EARLY THIS AFTERNOON. THIS WAVE AND THE CONTINUED HEATING
OF THE DAY WILL CONTINUE TO ERODE THE CAP LATE THIS AFTERNOON INTO
THIS EVENING. SURFACE LOW PRESSURE IS CURRENTLY LOCATED ACROSS
EASTERN KANSAS WHICH HAS CAUSED THE WINDS TO VEER TO THE SOUTHWEST
ACROSS THE ENTIRE AREA. THE SURFACE LOW WILL CONTINUE TO LIFT TO
THE NORTHEAST THIS AFTERNOON. AS THIS OCCURS A SURFACE COLD FRONT
WILL SAG TO THE SOUTHEAST THROUGH THE AREA. THE CAP WILL LIKELY
LIMIT CONVECTION ACROSS THE AREA EARLY THIS AFTERNOON...BUT AFTER
21Z (4 PM CDT) THE CAP SHOULD BEGIN TO WEAKEN ENOUGH FOR STORMS TO
DEVELOP ALONG THE FRONT. AS THE CAP WEAKENS ENOUGH FOR STORMS TO
DEVELOP...EXPECT RAPID DEVELOPMENT AS STEEP LAPSE RATES AND AN
UNSTABLE AIR MASS WILL BE IN PLACE.
WIND FIELDS SUGGEST THAT STORMS WILL BE ABLE TO MOVE OFF THE
FRONT...WITH DISCRETE CELLS OR LINE SEGMENTS EXPECTED TO INITIALLY
DEVELOP ALONG THE FRONT. THE VERY STEEP LAPSE RATES AND SIGNIFICANT
CAPE IN THE HAIL GROWTH ZONE WILL SUPPORT THE POTENTIAL FOR VERY
LARGE HAIL...UP TO BASEBALL IN SIZE. THERE WILL BE THE POTENTIAL FOR
A FEW TORNADOES...AS THE VERY STRONG LOW LEVEL WIND SHEAR WILL BE IN
PLACE. SURFACE WINDS WILL BE VEERED HOWEVER...WHICH MAY LIMIT THE
POTENTIAL SOME...WITH LARGE HAIL THE PRIMARY RISK. HOWEVER...AGAIN
WITH THE SUPERCELLUAR STORM MODE AND STRONG WIND SHEAR THE POTENTIAL
STILL EXPECTS...ESPECIALLY ACROSS SOUTHERN MISSOURI.
BY MID EVENING THE FRONT IS EXPECTED TO SLOW AND EVENTUALLY STALL
ACROSS SOUTHERN MISSOURI OVERNIGHT. THE STORMS MAY CONGEAL MORE
INTO A LINE LATER THIS EVENING...WITH DAMAGING WINDS BECOMING THE
PRIMARY SEVERE RISK. THE STORMS SHOULD WEAKEN/PUSH SOUTH OF THE
AREA OVERNIGHT.
WITH THE FRONT STALLING ACROSS SOUTHERN MISSOURI...ADDITIONAL
STORMS WILL BE POSSIBLE OVERNIGHT INTO SATURDAY ALONG THE
FRONT...WITH TRAINING OF STORMS POSSIBLE LEADING TO SIGNIFICANT
FLOODING RISK. MARGINALLY SEVERE HAIL WILL ALSO BE POSSIBLE.
WISE
&&
.AVIATION...
FOR THE 18Z KSGF...KJLN AND KBBG TAFS...VFR CONDITIONS WILL OCCUR
EARLY THIS AFTERNOON. SCATTERED TO BROKEN CUMULUS CLOUDS HAVE
DEVELOPED OVER THE TAF SITES WITH THE HEATING OF THE DAY. SHOWERS
AND THUNDERSTORM ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST KANSAS
AND SOUTHERN MISSOURI LATE THIS AFTERNOON INTO THIS EVENING AS A
COLD FRONT PUSHES SOUTHEAST INTO THE AREA. THESE STORMS WILL HAVE
THE POTENTIAL TO BE STRONG TO SEVERE. THE FRONT WILL THEN STALL
ACROSS THE REGION TONIGHT MAINTAINING THE CHANCE OF SHOWERS AND
THUNDERSTORMS ALONG WITH MVFR CONDITIONS INTO SATURDAY.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
068>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.
&&Hazardous weather outlook, Apr 22, 5:40 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 540 PM CDT FRI APR 22 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-232245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 540 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS EVENING AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE HAIL RISK IS SIGNIFICANT. THE FLOODING RISK IS SIGNIFICANT. THE TORNADO RISK IS ELEVATED. THE THUNDERSTORM WIND RISK IS ELEVATED. THE LIGHTNING RISK IS SIGNIFICANT. DISCUSSION... A COLD FRONT HAS PUSHED INTO FAR SOUTHWESTERN MISSOURI TO THE NORTHEAST INTO CENTRAL MISSOURI EARLY THIS EVENING. AHEAD OF THE FRONT A WARM AND MOIST AIR MASS IS IN PLACE WITH STRONG TO SEVERE THUNDERSTORMS REMAINING POSSIBLE ALONG AND AHEAD OF THE COLD FRONT THIS EVENING. SUPERCELL THUNDERSTORMS WILL REMAIN POSSIBLE EARLY THIS EVENING AS THEY CONTINUE ALONG AND AHEAD OF THE FRONT IN COUNTIES ALONG AND SOUTHEAST OF A LINE FROM SENECA TO ELDON MISSOURI. THE STORMS WILL THEN LIKELY FORM INTO A LINE OR BROKEN LINE BY MID EVENING AS THEY MOVE THROUGH THE CENTRAL AND SOUTHERN MISSOURI OZARKS. VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL ALL BE POSSIBLE WITH THESE STORMS. THUNDERSTORMS WILL GRADUALLY WEAKEN OR PUSH SOUTH AND EAST OF THE REGION LATE THIS EVENING WITH A DIMINISHING SEVERE STORM RISK. HOWEVER...AS THE FRONT STALLS THERE WILL BE THE THREAT OF LINGERING HEAVY RAIN OVER FAR SOUTHERN MISSOURI IN COUNTIES CLOSE TO THE ARKANSAS STATE LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUR WEATHER PATTERN WILL REMAIN VERY ACTIVE THROUGH THE UPCOMING WEEKEND AND INTO NEXT WEEK AS A SURFACE FRONT BECOMES NEARLY STATIONARY0 ACROSS THE OZARKS REGION. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED. WIDESPREAD RAINFALL OF FOUR TO SIX INCHES WITH LOCALLY HIGHER AMOUNTS IS EXPECTED. THIS WILL RESULT IN A HIGH RISK FOR FLASH FLOODING AND RIVER FLOODING ACROSS THE OUTLOOK AREA. ADDITIONAL CHANCES FOR PERIODS OF THUNDERSTORMS WILL OCCUR MONDAY AND TUESDAY WITH A RISK FOR HEAVY RAINFALL AND POTENTIALLY SOME SEVERE WEATHER. LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING FOR AREAS ALONG AND SOUTHEAST OF A SENECA TO ELDON MISSOURI LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, Apr 22, 6:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL MARSHFIELD 37.34N 92.91W
04/22/2011 M1.00 INCH WEBSTER MO EMERGENCY MNGR
&&
LINDENBERGLocal storm report, Apr 22, 6:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL MARSHFIELD 37.34N 92.91W
04/22/2011 E1.75 INCH WEBSTER MO EMERGENCY MNGR
&&
JCOLUCCILocal storm report, Apr 22, 6:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL WEST PLAINS 36.73N 91.85W
04/22/2011 E0.88 INCH HOWELL MO LAW ENFORCEMENT
&&
JCOLUCCILocal storm report, Apr 22, 6:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
643 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 2 SE GREENFIELD 37.39N 93.82W
04/22/2011 E1.00 INCH DADE MO CO-OP OBSERVER
&&
LINDENBERGLocal storm report, Apr 22, 6:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL NIANGUA 37.39N 92.83W
04/22/2011 M1.25 INCH WEBSTER MO CO-OP OBSERVER
&&
LINDENBERGLocal storm report, Apr 22, 6:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL WALNUT GROVE 37.41N 93.55W
04/22/2011 E1.75 INCH GREENE MO EMERGENCY MNGR
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:25 PM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Apr 21, 7:52 PM CDT | Special Weather Statement | SGF | Barry | 23 min |
| Apr 21, 8:18 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 16 min |
| Apr 22, 12:56 AM CDT | Areal Flood Warning | SGF | Barry, McDonald | 16 hr |
| Apr 22, 2:22 AM CDT | Special Weather Statement | SGF | Maries | 38 min |
| Apr 22, 8:01 AM CDT | Areal Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas and 1 more | 5 hr |
| Apr 22, 10:14 AM CDT | River Flood Warning | SGF | Shannon | 15 hr |
| Apr 22, 10:44 AM CDT | River Flood Warning | SGF | Pulaski | 8 days |
| Apr 22, 1:01 PM CDT | Areal Flood Warning | SGF | Douglas, Howell, Oregon, Shannon | 4 hr |
| Apr 22, 3:48 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 42 min |
| Apr 22, 4:10 PM CDT | Special Weather Statement | SGF | Morgan | 35 min |
| Apr 22, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 32 min |
| Apr 22, 4:23 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Jasper, Lawrence | 52 min |
| Apr 22, 4:26 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden | 64 min |
| Apr 22, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 48 min |
| Apr 22, 4:45 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 45 min |
| Apr 22, 4:56 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 38 min |
| Apr 22, 5:05 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 25 min |
| Apr 22, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence, Polk | 51 min |
| Apr 22, 5:13 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 47 min |
| Apr 22, 5:25 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 53 min |
| Apr 22, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory | 31 min |
| Apr 22, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 60 min |
| Apr 22, 5:54 PM CDT | Tornado Warning | SGF | Barry, Lawrence, Newton | 51 min |
| Apr 22, 6:16 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas | 59 min |
| Apr 22, 6:22 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Laclede, Webster, Wright | 53 min |
| Apr 22, 6:27 PM CDT | Tornado Warning | SGF | Webster, Wright | 48 min |
| Apr 22, 6:30 PM CDT | Tornado Warning | SGF | Barry, Christian, Lawrence, Stone | 45 min |
| Apr 22, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 50 min |
| Apr 22, 6:49 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas, Wright | 25 min |
| Apr 22, 6:58 PM CDT | Tornado Warning | SGF | Laclede, Texas, Webster, Wright | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.